# SDR YENA2024072301029

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,078 hours, 32,219 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REMOVE AND REPLACE CONTINUITY FITTING LH & RH SIDE LOCATED BTW FR 1 AND FR 2 IN COCKPIT; REF AEROMAN N/R 2024-349053, REMOVE AND REPLACE CONTINUITY FITTINGS LH AND RH SIDE LOCATED BTW FRAME 1 AND FRAME 2 IN COCKPIT IAW EC A24-844-01, EA 53-9010-24 REV 0, PART 1, PART 2, PART 3, PART 4 AND PART 5, AND AIRBUS RDAF 80992805/026/2024#A.
